Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Path fields on manifolds


Author: Robert F. Brown
Journal: Trans. Amer. Math. Soc. 118 (1965), 180-191
MSC: Primary 57.34
DOI: https://doi.org/10.1090/S0002-9947-1965-0173269-2
MathSciNet review: 0173269
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie, Springer, Berlin, 1935.
  • [2] G. Allaud and E. Fadell, A fibre homotopy extension theorem, Trans. Amer. Math. Soc. 104 (1962), 239-251. MR 0174057 (30:4264)
  • [3] M. Brown, A mapping theorem for untriangulated manifolds, The topology of $ 3$-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0158374 (28:1599)
  • [4] R. Brown, On the Lefschetz fixed point formula, Amer. J. Math. (to appear). MR 0175135 (30:5320)
  • [5] E. Fadell, On fibre spaces, Trans. Amer. Math. Soc. 90 (1959), 1-14. MR 0101520 (21:330)
  • [6] -, Generalized normal bundles for locally-flat imbeddings, (to appear).
  • [7] O. Hanner, Some theorems on absolute neighborhood retracts, Ark. Math. 1 (1951), 389-408. MR 0043459 (13:266d)
  • [8] M. Hirsch, Combinatorial and differentiable structures, Problem 18, Problems in differentiable and algebraic topology, American Mathematical Society, Summer Topology Institute, Seattle, 1963 (mimeographed).
  • [9] H. Hopf, Vektorfelder in $ n$-dimensionalen Mannigfaltigkeiten, Math. Ann. 96 (1927), 225-250. MR 1512316
  • [10] W. Hurewicz, On the concept of a fibre space, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 956-961. MR 0073987 (17:519e)
  • [11] J. Nash, A path space and the Stiefel-Whitney classes, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 320-321. MR 0071081 (17:80a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.34

Retrieve articles in all journals with MSC: 57.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0173269-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society